# SDR 9623655517

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 727251
- Aircraft serial: 23205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO MCO, THE LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  REPLACED THE LEFT MAIN GEAR INDICATION LAMPS.  ALL LIGHTS TESTED NORMALLY.
